# SDR UPS99228710

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON FLOORBEAM UPPER CHORD AT BS 267, LBL 2, COCKPIT FLOOR.  CORROSION CLEAN UP WENT BEYOND ACCEPTABLE LIMITS.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD.
